# SDR CA141017010

- Difficulty date: October 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,304 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800002
- Condition: Broken
- Location: Rt Wing Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED A FLAP SPLIT ASYMMETRY OCCURRED DURING FLIGHT. MAINTENANCE FOUND THAT THE RT INBD FLAP FLEX SHAFT WAS BROKEN.  A HEAVY AMOUNT OF CORROSION WAS NOTICED AT THE BREAK LOCATION.
